×

Found 10 Documents (Results 1–10)

100
MathJax

Quasi-classical asymptotics of solutions to the matrix factorization problem with quadratically oscillating off-diagonal elements. (English. Russian original) Zbl 1307.35179

Funct. Anal. Appl. 48, No. 1, 1-14 (2014); translation from Funkts. Anal. Prilozh. 48, No. 1, 1-18 (2014).
MSC:  35Q15 35Q55 35B40
PDF BibTeX XML Cite
Full Text: DOI

A system of three three-dimensional charged quantum particles: asymptotic behavior of the eigenfunctions of the continuous spectrum at infinity. (English. Russian original) Zbl 1272.81185

Funct. Anal. Appl. 46, No. 2, 147-151 (2012); translation from Funkts. Anal. Prilozh. 46, No. 2, 83-88 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Schrödinger operator: Perturbation determinants, the spectral shift function, trace identities, and all that. (English) Zbl 1222.47072

Funct. Anal. Appl. 41, No. 3, 217-236 (2007); translation from Funkts. Anal. Prilozh. 41, No. 3, 60-83 (2007).
MSC:  47F05 35P20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition. (English. Russian original) Zbl 0679.35074

Funct. Anal. Appl. 22, No. 3, 213-223 (1988); translation from Funkts. Anal. Prilozh. 22, No. 3, 53-65 (1988).
Reviewer: M.A.Perelmuter
PDF BibTeX XML Cite
Full Text: DOI

Two-term asymptotics of the spectrum of a boundary-value problem under an interior reflection of general form. (English. Russian original) Zbl 0574.35032

Funct. Anal. Appl. 18, 267-277 (1984); translation from Funkts. Anal. Prilozh. 18, No. 4, 1-13 (1984).
Reviewer: R.Didier
MSC:  35J40 35P20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of the spectral function for second-order elliptic operators in \({\mathbb{R}}^ n\). (English. Russian original) Zbl 0533.35072

Funct. Anal. Appl. 17, 193-200 (1983); translation from Funkts. Anal. Prilozh. 17, No. 3, 37-45 (1983).
MSC:  35P20 35J15 58J50
PDF BibTeX XML Cite
Full Text: DOI

Korteweg-de Vries equation: a completely integrable Hamiltonian system. (English. Russian original) Zbl 0257.35074

Funct. Anal. Appl. 5, 280-287 (1972); translation from Funkts. Anal. Prilozh. 5, No. 4, 18-27 (1971).
Reviewer: F. Chorlton
MSC:  35Q53 35J10 35P25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification